Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Sep 7, 2011, 5:42 PM EDT for Brevard County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2011, 5:42 PM EDT (21:42 UTC)
- Expired
- Sep 7, 2011, 6:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Melbourne, FL
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 26 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
445
WWUS82 KMLB 072142
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
542 PM EDT WED SEP 7 2011
FLZ047-147-072230-
NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY-
542 PM EDT WED SEP 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER BREVARD COUNTY...
* UNTIL 630 PM EDT.
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM PORT
SAINT JOHN TO DEER PARK TO PALM BAY...MOVING NORTHEAST AT 15 TO 20
MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...KENNEDY SPACE CENTER...MELBOURNE BEACH
AND WEST MELBOURNE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2784 8087 2829 8086 2843 8090 2849 8087
2851 8089 2854 8094 2856 8079 2854 8077
2854 8074 2857 8072 2859 8060 2843 8056
2836 8060 2822 8059 2807 8055 2792 8048
TIME...MOT...LOC 2140Z 258DEG 35KT 2847 8076 2797 8062
$$
RLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Sep 7, 2:42 PM EDT, 3 hours earlier.
Area forecast discussion, Sep 7, 2:42 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
242 PM EDT WED SEP 7 2011
.DISCUSSION...
...EXTREME RIP CURRENT RISK AT AREA BEACHES...
...BOATING CONDITIONS SLOW TO IMPROVE THROUGH LATE WEEK AS THREAT
FOR NUMEROUS STRONG RIP CURRENTS CONTINUES...
CURRENT-TONIGHT...RADARS DETECTING A LARGE SWATH OF PRECIP IN THE
GULF OFF OF SOUTHWEST AND WEST FLORIDA. THE AREA OF RAIN WAS
TRAVELING TO THE NORTHEAST ALONG THE WESTERN PORTION OF A
STALLED/STALLING SURFACE BOUNDARY THAT EXTENDED FROM WELL EAST OF
NORTHEAST FLORIDA...ACROSS CENTRAL FLORIDA AND TO THE YUCATAN
PENINSULA. WEAK VORTICITY MAXIMA MOVING OVERHEAD MAY PROVIDE ENOUGH
LIFT FOR SCATTERED SHOWERS AND ISOLATED STORMS THIS EVENING. SHOWERS
AND STORMS EXPECTED TO END BY MIDNIGHT. WITH THE LOW CLOUDINESS
LINGERING AROUND CAN NOT RULE OUT A SPRINKLE OR TWO AFTER MIDNIGHT
WHICH COULD BE HANDLED WITH SHORT TERM FORECASTS.
THU-OVERNIGHT FRI...
NO SIGNIFICANT CHANGE TO THE WEATHER PICTURE AS THE SURFACE BOUNDARY
CURRENTLY LYING ACROSS CENTRAL FLORIDA MOVES LITTLE THE NEXT 2 PLUS
DAYS. A LONG RIBBON OF MOISTURE FROM A DEVELOPING AREA OF LOW
PRESSURE IN THE BAY OF CAMPECHE/YUCATAN PENINSULA STRETCHES ACROSS
FLORIDA AND MERGES WITH THE WESTWARD EXTENSION OF MOISTURE
ASSOCIATED WITH HURRICANE KATIA AS IT LIFTS OUT INTO THE ATLANTIC
OCEAN WELL EAST OF THE MAINLAND SOUTHEAST UNITED STATES. PERSISTENT
CLOUDINESS AS SOUTHERLY WIND FLOW RIDES OVER THE STATIONARY BOUNDARY
LYING ACROSS THE CENTRAL PART OF THE PENINSULA. RAIN DISTRIBUTION
WILL BE DEPENDENT ON JUST WHERE THE BOUNDARY IS LOCATED. IF IT IS TO
THE SOUTH RAIN CHANCES SHOULD BE AROUND OR LOWER. IF NORTH...RAIN
CHANCES SHOULD BE HIGHER DUE TO THE DEEPER MOISTURE OVER CENTRAL
FLORIDA.
PREVIOUS EXTENDED MODIFIED...
SAT...UNUSUALLY LARGE/EXPANSIVE UPPER LOW OVER THE CENTRAL AND
EASTERN CONUS THU AND EARLY FRI STARTS TO ELONGATE AND SHEAR OUT
INTO A LARGE WSW-ENE ORIENTED TROUGH FROM LATE FRI THROUGH SAT.
BOTH THE MEAN LAYER MOISTURE AND SOUTHWEST WINDS WILL DECREASE BY
SATURDAY...LEADING TO A LITTLE LOWER COVERAGE OF SHOWERS/STORMS FOR
THIS WEEKEND. PAINTED HIGHEST POPS (50-60) FOR THU...FOLLOWED BY
40-50 FRI AND 30 AREAWIDE SAT. MAX TEMPS IN THE U80S TO L90S WITH
MINS IN THE L-M70S...PRETTY CLOSE TO CLIMO.
SUN-WED...GFS AND ECM ARE QUITE DISPARATE IN THEIR HANDLING OF
TROPICAL SYSTEMS BOTH IN THE GOMEX AND ATLC. THE GFS SENDS THE
SYSTEM IN THE BAY OF CAMPECHE WESTWARD WHILST KEEPING THE CURRENT
T.D. 14 WELL EAST OF THE STATE. NET RESULT IS NEAR NORMAL POPS
FOR SUN-MON...FOLLOWED BY A SLIGHT DRYING TREND THROUGH THE MIDDLE
OF NEXT WEEK. ON THE OTHER HAND...THE ECM LIFTS AN INTENSE CYCLONE
SLOWLY NNE TO NE OVER THE CTRL GOMEX WHILST BRINGING THE EAST ATLC
CYCLONE INTO THE BAHAMAS. THIS WOULD FAVOR A MUCH WETTER PATTERN
LOCALLY. SUFFICE IT TO SAY "SOMETHING'S GOTTA GIVE". OF THE TWO THE
ECM SOLUTION LOOKS SURPRISINGLY LESS REALISTIC IN BOTH THE HANDLING
OF THE H50 PATTERN OVER THE ATLC...AND BRINGING TWO TROPICAL SYSTEMS
FAIRLY CLOSE TO FLORIDA (AS WELL AS EACH OTHER).
LOW CONFIDENCE FORECAST SHOWS SLIGHT DRYING FROM EARLY TO MIDDLE
OF NEXT WEEK...BUT THIS IS FAR FROM WRITTEN IN STONE.
&&
.AVIATION...
THROUGH 04Z...TEMPO MVFR/IFR CEILINGS IN THE SOUTHERLY FLOW AHEAD OF
THE STATIONARY BOUNDARY. VFR FROM 04Z-14Z WITH A CAUTION FOR LOW
CLOUDS AHEAD AND ALONG THE STALLED BOUNDARY.
&&
.MARINE...
TONIGHT...LIGHT WINDS AS STALLED SURFACE BOUNDARY SITS OVER THE
WATERS. LONG PERIOD SWELL FROM DISTANT HURRICANE KATIA CONTINUE TO
IMPACT AND INFLUENCE THE MARINE FORECAST WITH 3 TO 4 FOOT LONG
PERIOD SEAS JUST OFF THE BEACH WHILE AT BUOY 009 SWELLS TO 10 FEET
WITH A 15 SECOND PERIOD AND SOUTHERLY WINDS 5 TO 10 KNOTS WERE BEING
RECORDED. NO SIGNIFICANT CHANGES OVERNIGHT.
SIGNIFICANT IMPACTS EXPECTED ON THE COASTLINE AND BEACHES WITH THE
POTENTIAL FOR ROUGH SURF AND VERY STRONG RIP CURRENTS. MARINERS
SHOULD BE CAUTIOUS WHILE TRAVERSING INLETS DURING THE OUTGOING TIDE
WED EVENING AND AGAIN THU MORNING.
THU-MON...EXTENDED SCA FOR SEAS THROUGH THU AS WNAWAVE AND SWAN
GUIDANCE SHOWS SWELL TRAIN SLOW TO DECAY. OTHERWISE...STILL LOOKING
AT SLOW DECREASE IN THE SWELLS FROM LATE WEEK ONWARD...WITH BOATING
CONDS GRADUALLY BECOMING LESS HAZARDOUS BY THIS WEEKEND. THREAT OF
RIP CURRENTS WILL REMAIN QUITE HIGH FOR SEVERAL MORE DAYS AS THE
SAND BAR WILL BE CHEWED UP...LEAVING POTENTIAL FOR SWELLS TO CREATE
ENOUGH ENERGY TO PUNCH FREQUENT BREACHES...RESULTING IN NUMEROUS
STRONG SEAWARD-PULLING RIPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 70 87 70 87 / 40 50 30 40
MCO 71 88 72 89 / 40 50 30 40
MLB 73 89 70 88 / 40 60 30 50
VRB 71 90 72 89 / 30 60 30 50
LEE 71 88 71 88 / 40 50 30 40
SFB 72 88 72 89 / 40 50 30 40
ORL 72 89 73 89 / 40 50 30 40
FPR 72 90 72 89 / 30 60 30 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM EDT THURSDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
FORECASTS/AVIATION....WIMMER
IMPACT WEATHER/RADAR..GUSEMANHazardous weather outlook, Sep 7, 3:06 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 306 PM EDT WED SEP 7 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-080200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 306 PM EDT WED SEP 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED SHOWERS AND ISOLATED LIGHTNING STORMS WILL INCREASE IN COVERAGE THIS AFTERNOON. INDIVIDUAL STORMS WILL MOVE QUICKLY TOWARD THE NORTHEAST AT AROUND 20 MPH. A FEW OF THE STORMS MAY BECOME STRONG THIS AFTERNOON...PRODUCING WIND GUSTS UP TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. AREAS FAVORED FOR STRONG STORMS ARE LOCATIONS SOUTH OF INTERSTATE 4...WHERE BETTER DAYTIME HEATING WILL CONTINUE TO OCCUR IN CONJUNCTION WITH HIGHER MOISTURE. INSTABILITY WILL REMAIN LIMITED NEAR AND NORTHWEST OF INTERSTATE 4...DUE TO EARLIER RAINFALL AND CLOUD COVER. .FLOOD IMPACT... A TENDENCY OF HEAVIER RAINFALL TO MOVE OVER THE SAME AREAS WILL LEAD TO LOCALLY HEAVY RAIN AMOUNTS OF ONE TO TWO INCHES IN A RELATIVELY SHORT TIME. THIS WILL LEAD TO NUISANCE FLOODING IN LOW SPOTS...CULVERTS AND ON ROADWAYS. MOTORISTS SHOULD SLOW DOWN AND LEAVE GOOD DISTANCE BETWEEN VEHICLES. .RIP CURRENT IMPACT... AN EXTREME RISK OF STRONG AND DANGEROUS RIP CURRENTS EXISTS AT AREA BEACHES TODAY AS LONG PERIOD SWELLS FROM HURRICANE KATIA IMPACT THE COAST. RESCUES AND DANGEROUS RIPS WERE REPORTED AT ATLANTIC BEACHES...ALONG WITH ONE RIP CURRENT RELATED FATALITY BACK ON MONDAY. RIP CURRENTS TODAY ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. AVOID ENTERING THE WATER TODAY UNLESS ABSOLUTELY NECESSARY. .MARINE THUNDERSTORM GUST IMPACT... INDIVIDUAL STORMS WILL MOVE QUICKLY TOWARD THE NORTHEAST ACROSS THE PENINSULA THIS AFTERNOON...AFFECTING INLAND LAKES AND COASTAL AREAS ALONG THE ATLANTIC. AS SCATTERED AFTERNOON STORMS APPROACH THE INDIAN RIVER LAGOON AND THE NEARSHORE ATLANTIC WATERS...THEY MAY BECOME STRONG ENOUGH TO PRODUCE CLOUD TO GROUND OR CLOUD TO WATER LIGHTNING STRIKES. IN ADDITION...WINDS IN EXCESS OF 34 KNOTS WILL BE POSSIBLE AS THESE STORMS MOVE TO THE NORTHEAST NEAR 20 KNOTS. .WIND AND SEA IMPACT... A CONTINUED LARGE AND LONG PERIOD SWELL WILL CREATE SEAS TO 8 FEET BEYOND 20 MILES OF THE COAST...WHERE A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS EXISTS. SEAS ARE EXPECTED TO BUILD TO 5 TO 7 FEET OVER THE REST OF THE NEARSHORE COASTAL WATERS WHERE SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THE END OF THE WEEK AS ATMOSPHERIC MOISTURE VALUES REMAIN HIGH. LONG PERIOD SWELLS WILL CONTINUE TO PRODUCE AN ENHANCED TO HIGH RIP CURRENT RISK AND ELEVATED SEAS THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SEDLOCK/GUSEMAN
In the hours before
Special weather statement, Sep 7, 4:28 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
428 PM EDT WED SEP 7 2011
FLZ054-058-059-072115-
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
428 PM EDT WED SEP 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER INDIAN RIVER COUNTY...NORTHEASTERN
OKEECHOBEE COUNTY...ST. LUCIE COUNTY...
* UNTIL 515 PM EDT.
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 10 MILES SOUTH OF BLUE
CYPRESS LAKE...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE VERO LAKE ESTATES. OTHER STRONG STORMS ARE EXPECTED TO
BUILD SOUTHWARD INTO ST LUCIE COUNTY DUE TO BOUNDARY INTERACTIONS.
THESE STORMS WILL PUSH BACK TOWARDS FORT PIERCE AND PORT ST LUCIE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2726 8028 2721 8028 2723 8067 2764 8085
2775 8088 2781 8049 2727 8026
TIME...MOT...LOC 2028Z 238DEG 15KT 2760 8073
RLSpecial weather statement, Sep 7, 4:36 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
436 PM EDT WED SEP 7 2011
FLZ053-072115-
OSCEOLA-
436 PM EDT WED SEP 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER OSCEOLA COUNTY...
* UNTIL 515 PM EDT.
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF SCATTERED STORMS MOVING NORTHEAST AT 15 MPH ACROSS THE
KISSIMMEE RIVER. THE STORMS ARE EXPECTED TO INTENSIFY AS THEY
INTERACT WITH THE EAST COAST SEA BREEZE BOUNDARY AND OUTFLOW
BOUNDARIES.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE CAMPBELL AND HARMONY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2834 8152 2835 8089 2765 8088 2764 8113
2769 8116 2771 8115 2772 8117 2783 8122
2786 8130 2792 8132 2803 8138 2806 8137
2808 8135 2808 8140
TIME...MOT...LOC 2033Z 224DEG 15KT 2822 8141 2766 8106
RLSpecial weather statement, Sep 7, 5:25 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
525 PM EDT WED SEP 7 2011
FLZ053-072215-
OSCEOLA-
525 PM EDT WED SEP 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER OSCEOLA COUNTY...
* UNTIL 615 PM EDT.
AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 7 MILES SOUTH OF
HOLOPAW...MOVING NORTHEAST AT 20 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2835 8103 2835 8101 2822 8086 2806 8087
2786 8110 2807 8136 2808 8135 2808 8137
2814 8145
TIME...MOT...LOC 2124Z 229DEG 31KT 2808 8108
BOWENSpecial weather statement, Sep 7, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
542 PM EDT WED SEP 7 2011
FLZ047-147-072230-
NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY-
542 PM EDT WED SEP 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER BREVARD COUNTY...
* UNTIL 630 PM EDT.
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM PORT
SAINT JOHN TO DEER PARK TO PALM BAY...MOVING NORTHEAST AT 15 TO 20
MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...KENNEDY SPACE CENTER...MELBOURNE BEACH
AND WEST MELBOURNE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2784 8087 2829 8086 2843 8090 2849 8087
2851 8089 2854 8094 2856 8079 2854 8077
2854 8074 2857 8072 2859 8060 2843 8056
2836 8060 2822 8059 2807 8055 2792 8048
TIME...MOT...LOC 2140Z 258DEG 35KT 2847 8076 2797 8062
RLThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 4:20 AM EDT | Rip Current Statement | MLB | Volusia | 16 hr |
| Sep 7, 4:28 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 47 min |
| Sep 7, 4:36 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Sep 7, 4:43 PM EDT | Areal Flood Advisory | MLB | Martin | 92 min |
| Sep 7, 5:25 PM EDT | Special Weather Statement | MLB | Osceola | 50 min |
| Sep 7, 5:34 PM EDT | Special Marine Warning | MLB | 63 min | |
| Sep 7, 5:43 PM EDT | Special Marine Warning | MLB | 65 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.